I am very proud of you for steeping forward and sharing your experience. From the little I know you may be having issues with the side effects of these drugs which can cause some long term problems.
May I suggest that you seek out a physician that deals in caring for people that have withdrawn from the drugs you were using. Get an expert opinion and perhaps some therapy to deal with your anxiety and regrets that you ever went down this road.
Be kind to yourself, we all make poor choices, and you were wise enough to quit. This in itelf is a miracle as one of those drugs can hook you from the lst dose and there is no looking back. Believe in yourself that you will make a recovery and don't compare yourself to the others in the group. Your an individual and you must take care of you first.
I hope through therapy you will learn how to keep it under control or to deal with it. Many people use CBT and find it very successful.
You will make it, never give up. Gentle Hugs